Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 2, NWS Houston/Galveston, TX

April 16, 2015Jackson County, Matagorda County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 16, 2015, 5:35 PM CDT for Jackson County, Matagorda County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 5:35 PM CDT (22:35 UTC)
Expired
Apr 16, 2015, 6:15 PM CDT
In force
40 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Jackson County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 133 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 5:50 PM CDTTSTM WND DMG17 Sw Bay City, TXLARGE TREE LIMBS DAMAGED IN FRONT OF BLESSING HOTEL AND COFFEE SHOP IN BLESSING... TX.
Apr 16, 6:20 PM CDTTSTM WND DMG13 Sw Bay City, TXFALLING TREE LIMBS AND ROOF DAMAGE FROM HIGH WINDS NEAR 6TH ST AND AVE F INTERSECTION IN MARKHAM TX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WFUS54 KHGX 162235
TORHGX
TXC239-321-162315-
/O.NEW.KHGX.TO.W.0002.150416T2235Z-150416T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
535 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL TEXAS... 
  MATAGORDA COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 615 PM CDT
    
* AT 534 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7
  MILES SOUTHWEST OF BLESSING...OR 7 MILES NORTHWEST OF PALACIOS...
  AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALACIOS...SOUTH TEXAS NUCLEAR PLANT...MARKHAM...BLESSING AND
  MIDFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2874 9618 2875 9617 2876 9617 2876 9618
      2875 9618 2874 9620 2874 9638 2887 9642
      2901 9608 2874 9598
TIME...MOT...LOC 2234Z 253DEG 21KT 2881 9631 

$$

LW
2 follow-up statements
240 
WWUS54 KHGX 162251
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
551 PM CDT THU APR 16 2015

TXC239-162259-
/O.CAN.KHGX.TO.W.0002.000000T0000Z-150416T2315Z/
JACKSON TX-
551 PM CDT THU APR 16 2015

...THE TORNADO WARNING FOR JACKSON COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2874 9618 2875 9617 2876 9617 2876 9618
      2875 9618 2875 9621 2877 9631 2890 9630
      2901 9608 2874 9598
TIME...MOT...LOC 2249Z 248DEG 19KT 2884 9624 

$$

TXC321-162315-
/O.CON.KHGX.TO.W.0002.000000T0000Z-150416T2315Z/
MATAGORDA TX-
551 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR  
MATAGORDA COUNTY...
    
AT 549 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
BLESSING...OR 8 MILES NORTH OF PALACIOS...MOVING EAST AT 20 MPH.
LARGE HAIL IS ALSO LIKELY WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE...
MARKHAM...BLESSING AND MIDFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2874 9618 2875 9617 2876 9617 2876 9618
      2875 9618 2875 9621 2877 9631 2890 9630
      2901 9608 2874 9598
TIME...MOT...LOC 2249Z 248DEG 19KT 2884 9624 

$$

LW
651 
WWUS54 KHGX 162306
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
606 PM CDT THU APR 16 2015

TXC321-162315-
/O.CON.KHGX.TO.W.0002.000000T0000Z-150416T2315Z/
MATAGORDA TX-
606 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR  
MATAGORDA COUNTY...
    
AT 604 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4 
MILES EAST OF BLESSING...OR 7 MILES NORTHWEST OF SOUTH TEXAS NUCLEAR 
PLANT...MOVING EAST AT 25 MPH. LARGE HAIL IS ALSO LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MARKHAM...BLESSING AND MIDFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2874 9618 2875 9617 2876 9617 2876 9618
      2875 9618 2875 9621 2880 9625 2892 9625
      2901 9608 2878 9599
TIME...MOT...LOC 2304Z 253DEG 21KT 2887 9614 

$$

LW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 3:57 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 16, 3:57 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 PM CDT THU APR 16 2015

.DISCUSSION...
AN ACTIVE DAY WITH THE MAIN WEATHER ELEMENTS BEING OF EARLY
AFTERNOON HAIL OVER WEST HOUSTON FROM QUICKER PULSERS TRANSITIONING
TO TRAINING HEAVY RAINS LEADING GREATER THAN 4 INCH AMOUNTS OVER
THE SOUTHEASTERN CWA (EASTERN LIBERTY AND CHAMBERS COUNTIES). THE
NEXT ROUND OF THUNDERSTORM CLUSTERS ARE NOW BEGINNING TO IMPACT
THE WESTERN FORECAST AREA...WITH THOSE COMMUNITIES ALONG AND NORTH
OF HIGHWAY 59 TARGETED IN THE SHORT TERM FOR EXCESSIVE RAINFALL
LEADING TO FLASH FLOODING. THE MONSTER STORM OVER REFUGIO COUNTY
WAS A RIGHT TURNER AND PRODUCED A TORNADO ABOUT AN HOUR AGO SO...
ANY STRONG CELL THAT BEGINS TO EXHIBIT THIS TURNING BEHAVIOR (WITH
THE BACKGROUND AS UNSTABLE AND SHEARED AS PREVIOUSLY ADVERTISED)
WILL LIKELY BECOME SEVERE. HENCE...THE MAIN THREAT WILL BE FLASH
FLOODING WITH THE SECONDARY THREATS BEING THAT OF TORNADOES OR
LARGE HAIL WITHIN THESE DISCREET CELLS.

ANTICIPATING CONTINUED RAINFALL TO EITHER FOCUS NORTH OR SOUTH...
THAT MAY BE A LOW SKILL STATEMENT BUT IT COULD EASILY VERIFY.
NORTHERN RAIN FROM CENTRAL TEXAS CELLS MOVING INTO A NON-WORKED
OVER AIR MASS WITH SOUTHERN CWA ACTIVITY FOCUSED ALONG EITHER THE
WARM FRONT OR OLDER OUTFLOW BOUNDARIES FROM THIS AFTERNOON'S
CONVECTION. EITHER WAY...THE ABOVE THREATS WILL BE ONGOING
THROUGH AT LEAST SATURDAY MORNING. AS THE FOUR CORNERS CENTERED
UPPER LOW SLOWLY ROTATES EASTWARD THROUGH THE WEEKEND...EASTERN
TEXAS WILL REMAIN UNDER THE BEST UPPER LEVEL DIVERGENCE WITH A
VICINITY JET SPEED MAX AIDING IN MID-UPPER EXHAUST. INSPECTION OF
W/V IMAGERY AND NPW PROGS DEPICT ANOTHER COUPLE LOBES OF HIGHER PV
MOVING UP WITHIN THE SW STEERING FLOW TOMORROW. AFTER AN EARLY
(FRI)DAY OF SCATTERED MORE DISCREET CELLULAR FORMATION...MODELS
ARE LATCHING ONTO POSSIBLY A WESTERN AREA MCS THAT WILL MOVE
ACROSS THE CWA TOMORROW AFTERNOON. IF THIS OCCURS...THEN EXPECT
ANOTHER DECENT ROUND OF GREATER THAN ONE OR TWO INCH RAIN AMOUNTS
(LEADING TO FLASH FLOODING)...HIGH WINDS...HAIL...AND MAYBE THAT
ISOLATED TORNADO/FUNNEL. THIS HIGHLY MOIST NON-CAPPED AIR MASS
THAT DISPLAYS AMPLE SHEAR INDICES WILL WARRANT THE MENTION OF ALL
OF THE ELEMENTS USUALLY ASSOCIATED WITH SEVERE DISCRETE OR MULTI-
CELLULAR STORM STRUCTURE(S).

THE 5H TROUGH AXIS SWINGS EAST OF TEXAS BY SUNDAY PM...AFFORDING
THE AREA A MUCH NEEDED EARLY WEEK BREAK. WEAK WESTERN DISTURBANCES
WILL RIDING ON THROUGH WITHIN THE NEAR-ZONAL FLOW WILL KEEP SLIGHT
TO LOW CHANCE POPS IN PLACE FOR MORE SHORT LIVED WARMTH-OF-THE-DAY
-TSRA. A EVOLVING SOUTHERN CALI/BAJA UPPER LOW WILL AGAIN BACK
WINDS TO MORE SOUTHWESTERLY GOING INTO MID-WEEK. A LEAD SHORTWAVE
PASSING INTO TEXAS WEDNESDAY WILL INCREASE POPS BACK TO MODERATE.
OVERCAST THROUGH MONDAY THEN PARTLY CLOUDY UNTIL MID WEEK AS CLOUDS
FILL BACK IN. AVERAGE AFTERNOONS IN THE LOW TO MID 80S/MID TO UPPER
70S ON THOSE DAYS OF HIGHER PRECIPITATION WITH MINIMUM TEMPERATURES
RANGING IN THE MID TO UPPER 60S THE NEXT COUPLE OF DAYS. A EARLY
WEEK NORTHERN BOUNDARY PASSAGE WILL USHER IN A SLIGHTLY DRIER AND
COOLER AIR MASS THAT WILL HAVE MORNINGS FALLING INTO THE INTERIOR
UPPER 50S TO LOWER 60S. 31

&&

.MARINE...
ONSHORE WINDS WILL PREVAIL THROUGH SUNDAY EVENING AS HIGH
PRESSURE REMAINS OVER THE EASTERN GULF OF MEXICO. A BRIEF WIND
SHIFT TO THE N-NE IS EXPECTED IN THE WAKE OF THE FRONT. ONSHORE
WINDS WIND RETURN MONDAY EVENING AS HIGH PRESSURE AGAIN SHIFTS
EAST OF THE REGION. AN EASTERLY FETCH WILL DEVELOP AND PERSIST
THROUGH WEDNESDAY EVENING. WOULD EXPECT A SLIGHT INCREASE IN SEAS
DUE TO THE PROLONGED FETCH. SOUTHEAST WINDS WILL THEN PREVAIL
THROUGH THE END OF THE FORECAST PERIOD.

IN THE SHORT TERM...MARINERS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING CONDITIONS TONIGHT AND AGAIN FRIDAY AS A SERIES OF
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SOME OF THESE STORMS COULD PRODUCE
VERY STRONG WINDS. VISIBILITY WILL ALSO BE REDUCED IN VERY HEAVY
RAIN. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  78  66  79  63 /  70  70  60  50  40
HOUSTON (IAH)              67  79  67  80  64 /  50  70  60  50  40
GALVESTON (GLS)            71  77  70  76  69 /  40  60  60  50  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...
     HARRIS...JACKSON...LIBERTY...MATAGORDA...WHARTON.

GM...NONE.
&&

DISCUSSION...31/43
Hazardous weather outlook, Apr 16, 6:59 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 AM CDT THU APR 16 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-171200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
659 AM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST
TEXAS TODAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE INTO THE
AREA FROM THE WEST...THE APPROACH AND PASSAGE OF THE WARM FRONT
FROM THE GULF WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT BY THIS
AFTERNOON. THE UNSTABLE AND VERY MOIST AIRMASS OVER SOUTHEAST
TEXAS COULD SUPPORT THE FORMATION OF STRONG TO SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN
THREATS.

IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE ARE CONCERNS
WITH THE POSSIBILITY OF FLASH FLOODING TODAY AND TONIGHT. THE VERY
WET GROUNDS FROM RAINS THIS PAST WEEK MAY NOT BE ABLE TO HANDLE
THE HEAVY RAINS THAT DEVELOP TODAY. RAINFALL TOTALS SHOULD
AVERAGE FROM ONE HALF TO ONE INCH WITH ISOLATED TOTALS OF 3 TO 4
INCHES POSSIBLE TODAY. A FLASH FLOOD WATCH MAY BE NEEDED LATE
TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS WILL
CONTINUE INTO FRIDAY. THE LINGERING WARM FRONT COMBINED WITH THE
STILL VERY MOIST AND VERY UNSTABLE AIRMASS...ALONG WITH EVEN MORE
FAVORABLE JET DYNAMICS ALOFT WILL SUPPORT THE DEVELOPMENT OF
STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN. SUPERCELLS WITH
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE.

THE THREAT OF FLASH FLOODING AND FLOODING WILL ALSO CONTINUE INTO
FRIDAY. THE STRONG TO SEVERE STORMS THAT ARE EXPECTED TO FORM WILL
BE SLOW MOVING AND LIKELY TO PRODUCE HEAVY RAIN. RAINFALL TOTALS
FOR FRIDAY SHOULD AVERAGE AROUND ONE INCH WITH ISOLATED TOTALS
FROM 3 TO 6 INCHES. A FLOOD WATCH WILL LIKELY BE NECESSARY IF IT
HAS NOT ALREADY BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MAY BE NEEDED TODAY AND FRIDAY.

In the hours before

Special weather statement, Apr 16, 4:55 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
455 PM CDT THU APR 16 2015

TXZ178-179-162230-
SAN JACINTO TX-POLK TX-
455 PM CDT THU APR 16 2015

...SPECIAL WEATHER STATEMENT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LIVINGSTON STATE PARK...OR 8 MILES WEST OF LIVINGSTON...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM. HAIL TO
DIME SIZE IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...GOODRICH...WEST LIVINGSTON...LAKE LIVINGSTON STATE PARK
AND LEGGETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3056 9503 3067 9519 3093 9499 3075 9476
TIME...MOT...LOC 2154Z 221DEG 17KT 3067 9506
Local storm report, Apr 16, 5:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             8 NW HUNTSVILLE         30.79N  95.65W
04/16/2015  M0.75 INCH       WALKER             TX   TRAINED SPOTTER

            DIME SIZED HAIL 8 MILES NORTHWEST OF HUNTSVILLE.

&&

EVENT NUMBER HGX1500025

DH
Local storm report, Apr 16, 5:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             HUNTSVILLE              30.71N  95.55W
04/16/2015  E0.50 INCH       WALKER             TX   EMERGENCY MNGR

            HALF INCH HAIL IN HUNTSVILLE...

&&

EVENT NUMBER HGX1500026

DH
Local storm report, Apr 16, 5:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
516 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             7 WNW HUNTSVILLE        30.75N  95.66W
04/16/2015  M1.00 INCH       WALKER             TX   BROADCAST MEDIA

            QUARTER SIZED HAIL IN CRABBS PRAIRIE.

&&

EVENT NUMBER HGX1500027

DH
Local storm report, Apr 16, 5:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
527 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             12 E LIVINGSTON         30.71N  94.73W
04/16/2015  M1.00 INCH       POLK               TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED OVER THE ALABAMA-COUSHATTA
            RESERVATION.

&&

EVENT NUMBER HGX1500028

BLOOD
Local storm report, Apr 16, 5:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 NE BRYAN              30.69N  96.34W
04/16/2015  M1.50 INCH       BRAZOS             TX   PUBLIC

            PING PONG SIZED HAIL JUST NORTHEAST OF BRYAN.

&&

EVENT NUMBER HGX1500029

DH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 11:43 AM CDTSpecial Weather StatementHGXHarris47 min
Apr 16, 12:26 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery34 min
Apr 16, 12:37 PM CDTSpecial Weather StatementHGXLiberty38 min
Apr 16, 12:45 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty60 min
Apr 16, 1:50 PM CDTAreal Flood AdvisoryHGXChambers, Liberty115 min
Apr 16, 1:55 PM CDTSpecial Weather StatementHGXJackson50 min
Apr 16, 2:05 PM CDTFlash Flood WarningHGXChambers3 hr
Apr 16, 2:31 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton29 min
Apr 16, 2:53 PM CDTSpecial Marine WarningHGX112 min
Apr 16, 2:59 PM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Apr 16, 3:12 PM CDTSpecial Weather StatementHGXAustin, Colorado48 min
Apr 16, 3:18 PM CDTAreal Flood AdvisoryHGXAustin, Colorado3 hr
Apr 16, 3:19 PM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more41 hr
Apr 16, 3:26 PM CDTSpecial Weather StatementHGXAustin, Colorado49 min
Apr 16, 3:28 PM CDTSevere Thunderstorm WarningHGXColorado32 min
Apr 16, 3:34 PM CDTAreal Flood AdvisoryHGXHarris3 hr
Apr 16, 3:48 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington27 min
Apr 16, 4:01 PM CDTSpecial Weather StatementHGXJackson44 min
Apr 16, 4:20 PM CDTSpecial Weather StatementHGXHarris40 min
Apr 16, 4:31 PM CDTAreal Flood AdvisoryHGXChambers, Harris3 hr
Apr 16, 4:36 PM CDTSpecial Weather StatementHGXMadison24 min
Apr 16, 4:43 PM CDTSpecial Marine WarningHGX62 min
Apr 16, 4:44 PM CDTAreal Flood AdvisoryHGXAustin, Waller, Washington61 min
Apr 16, 4:46 PM CDTSpecial Weather StatementHGXGrimes, Waller, Washington44 min
Apr 16, 4:48 PM CDTSpecial Weather StatementHGXPolk27 min
Apr 16, 4:52 PM CDTFlash Flood WarningHGXLiberty113 min
Apr 16, 4:52 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, Walker23 min
Apr 16, 4:55 PM CDTSpecial Weather StatementHGXPolk35 min
Apr 16, 4:57 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty3 hr
Apr 16, 5:00 PM CDTTornado WarningHGXWalker30 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda41 min
Apr 16, 5:08 PM CDTSevere Thunderstorm WarningHGXPolk22 min
Apr 16, 5:31 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson59 min
Apr 16, 5:32 PM CDTSevere Thunderstorm WarningHGXWalker28 min
Apr 16, 5:34 PM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Houston, Madison, Montgomery, Walker116 min
Apr 16, 5:47 PM CDTSpecial Weather StatementHGXAustin43 min
Apr 16, 5:48 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more57 min
Apr 16, 5:50 PM CDTSpecial Marine WarningHGX25 min
Apr 16, 5:58 PM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Apr 16, 6:02 PM CDTFlash Flood WarningHGXGrimes, Madison, Montgomery, Walker3 hr
Apr 16, 6:15 PM CDTTornado WarningHGXMatagorda30 min
Apr 16, 6:19 PM CDTAreal Flood AdvisoryHGXPolk, San Jacinto, Trinity, Walker116 min
Apr 16, 6:35 PM CDTSpecial Weather StatementHGXChambers25 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.